| || |
seroquel side effects?
seroquel side effects?
Would anyone know if there are any side effects to seroquel. My friend is on 500 mgs nightly and is unable to eat any food due to indigestion and burning sensation along esophagus, sleeping most of the day and night, and is nausous most of the time also has very little energy and no incentive. Could this be seroquel? Hope you all can help. Friend is also taking lamictal and trazadone 50 mg Gen.
Has no feedback from doctor - but then, what else is new???
Hi Allison, I was prescribed seraquil specificly for sleep. The doc told me it is an anti pshsychotic but it has the side effect of inducing deep sleep. Trazadone is a tranquilizer frequently given out like candy in prisons to keep inmates calmer and less likely to fight. Betwen the two of them, I can't imagine NOT sleeping round the clock. Good luck ! Kathleen
hi, my boyfriend was prescribed seroquel to sleep at night.but i guess it is a drug that mimics pot, so he would take it all day for the "buzz",he was like a zombie, sedated, his eyes would roll back, and white strings in his mouth,nasty.obviously it can be abused,but it is supposed to be a very quick acting sedative, he said it was like taking 5 xanax at once.trazadone is also a sleeping pill.they either want your friend to be really sedated, or they better tell the dr, there sleeping day and night.
I was takeing the seroquil at a lower dose the 25mg tablets, 2 at bed time to sleep. I did find that you would get VERY bad drymouth and that the next day I would be very sleepy and strung out. The reason my doctor prescribed me these was someone did a home invasion on me, kicked my apartment door in and held a knife to my throat and robbed me, so I was having anxiouity attacks as that Doctor said and that whats he gave me to calm me down and to help me sleep.
When I started seeing my new Dr. I asked him some side affects of these pills and automatically he took me off of them because there are many bad side affects. One especially that concearned my well being and that was down the road it can cause you to get diabeties or even put you into a diabetic coma!!!!!!!!
My new pills that help my PANIC attacks(not anxieity like the other Dr. said) and also help me sleep at night are ZOPOCLONE otherwise known as Im-mo-vienes. they are a tiny blue oval tablet that has 2 "Z"'s on each half. For the first week these leave a foul taste in your mouth ,but after that there great!!!!
need to khow if hyzaar could cause hair loss. showed no sign of this until i started meds
would like to know if its possible to have hair loss while taking seroquel
I have type 2 diabeties, and also have RSD, I was prescribed seroquel because I was having trouble sleeping, due to the constant pain from the RSD. After taking Seroquel for months and noticing a huge change in my blood surgar levels I started playing detective with my meds and researching things, I stopped taking the seroquel and then noticed my blood surgar levels going back down. After 2 weeks of this I then received an email talking about Seroquel and an association to diabeties, I made an appointment with my family doctor and took her the article that I read on line about the 2 and explained what I had personally went through my self and the difference in my own numbers, and at most times reaching high 300 levels and after stopping the seroquel my numbers going back down to the 118 point, not perfect but better than it was. I feel as though if I had not noticed this and did my own playing with things I would have been one that would have been in the coma induced medicated state.....We have to look out for ourselves, pharm. companies put meds on the market to make money most before they even go through a trial study, the study is done while on the market, if people do not them selves contact the makers then those results are not noted. Doctors prescribe things maily because reps go into their offices and market a certain med. Keep a journal of all meds and any changes at all you have the littleest thing could be the difference, maybe you are loosing more hair than normal, maybe you urinate more than normal, your skin is drier. You may think it is nothing but in the long run turn out to be something big.
Seroquel / Food / Esophagus
I have been on 400mg for about 6 months now and am in the process of stopping the medication. My throat is too soar to eat food, I sleep 11 to 14 hours a day, all food taste so bad I am eating almost nothing, and yes nauseous and acid indigestion.
I was glad to come across your post - I thought I was going crazy.
Originally Posted by alyson